| | Xanax and Nuvigal
Hi everyone I desperately need your help if possible.I have been diagnosed with chronic lyme disease,fibromyalgia, and chronic fatigue syndrome. I'm sure I don't have them all but they have very similar symptoms. Anyway, I have severe insomnia and take 2 1/2 pills of Xanax a night along with two other sleep meds.They last me until about 7am. I go back to bed until 1:30 but only with one sleep medication called Xyrem so that I can do the laundry or even spend an hour with my child. It is a bad life. Due to the severe insomnia I am exhausted beyond belief for the rest of the day. I am literally in tears by the end of the day.
In any case, I have started taking Nuvigal and it is supposed to wake you up and give you some energy during the day but it makes me so drousy and my eyes get blurry. I can't do a thing. I don't know what to do to get a few good waking hours.
I also know that it slows people down with ADD and ADHD. Since I have been sick I really feel like I have ADD. Anyway, I just don't know what is causing this.
I am asking you instead of my doctor because I just lost my health insurance. Thankfully the government is paying for my medications.
If you have any experience with this or just have a comment I would greatly appreciate it.